# SDR CALA2018082701855

- Difficulty date: August 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D347217720400
- Condition: Gouged
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE GOUGES FOUND ON THE TOP AREA OF THE SEAT TRACK, -Y1292, BETWEEN FRAMES 47 AND 64.  REMOVED THE GOUGES AND FOUND WITHIN LIMITS.  ALSO ACCOMPLISHED PARTIAL REPLACEMENT OF THE SEAT TRACK REPAIR FROM FRAMES 59 - 61, -Y1292 IAW SRM 53-41-15-3 00-002, AND 53-41-15-283-001.
